Page 2 of 2 FirstFirst 12
Results 26 to 35 of 35

Thread: Breasts - be careful what you wish for.

  1. #26
    Crossdresser-At-Large BillieAnneJean's Avatar
    Join Date
    Nov 2012
    Location
    Grand Rapids Michigan and West Michigan
    Posts
    835
    I too grew breasts. I have cleavage. It may have been the meds, or the cancer, or the after effects of the surgery, or loosing 30 pounds. The cleavage is fun when enfemme because women are fascinated by it and it does make me more believeable. But the vast majority of the time I am in guy and the breasts are an embarrassment, same for summer and the beach. But I am alive and I am having fun and my SOs breasts are way bigger than mine and certainly much more exciting to me.

  2. #27
    Gold Member Diane Smith's Avatar
    Join Date
    Aug 2008
    Location
    Central Illinois
    Posts
    5,573
    Quote Originally Posted by Jenny Gurl View Post
    I am taking lisinopril per my doctors recommendation for high blood pressure. I read that it could cause Gynecomastia, but the odds are very low. I take it for my health, and have not seen any side effects at all other than what it is suppose to do, drop my blood pressure. I was kind of hoping for a little growth, but the important thing is it makes me more healthy, that's ok too.

    http://www.ehealthme.com/ds/lisinopril/gynecomastia
    I've been on Lisinopril for about ten years, and have no signs of breast growth. According to that web site, the chances seem to be about one in 100,000 -- not statistically above the noise level. There's no telling what else that one patient is taking or doing that may have caused it.

    It has been good for my BP, though.

    - Diane

  3. #28
    Exploring NEPA now Cheryl T's Avatar
    Join Date
    Feb 2006
    Location
    NEPA
    Posts
    8,497
    I'm very careful about my wishes. That's why I only wish for B's not C's or bigger.
    Don't think my wish will ever come true though....
    Wear what makes you feel Confident !

  4. #29
    Member TxCassie's Avatar
    Join Date
    May 2008
    Location
    The Lone Star State
    Posts
    294
    Well, that is interesting information Jenny. I also am on Lisinopril, 20Mg. I don't know if that is a large dose, but I did experience a bit of breast development over the five years I've been taking the medication. It wasn't noticeable through my shirts, and one can also say, I can also attribute the growth to weight gain. But, I did have a good A cup. I mentioned in another thread that my doctor has recently put me on testosterone and an anti-estrogen medication. The first thing I noticed in the first month was that my breasts became smaller to an appearance they had when I was younger. I have also noticed a slight readjustment of fat around my hips, belly, not that I lost a ton of weight, or maybe none at all, the fat just seem to appear differently. It's a very slight re-distribution, but it's enough for others to notice a difference.

    Cassie

  5. #30
    Reality Check Krisi's Avatar
    Join Date
    Feb 2014
    Posts
    7,406
    "The bad news, the impotence, the inability to get a male erection, is probably going to get worse, and you will probably also find that you are unable to ejaculate as well.

    Now for the really good news. Your breasts will eventually become erogenous zones and with the right stimulation, you will find that you can have sexual pleasure in ways you hadn't considered before. You can orgasms more easily and can have multiple orgasms, but it will be harder to build to the intensity of a male orgasm. Still, you may find that you are satisfied even if you don't have a "belly whomper". Welcome to the world of female sexuality."


    That's the medicine I want!

  6. #31
    Swans have more fun! sandra-leigh's Avatar
    Join Date
    Jul 2006
    Location
    Central Canada
    Posts
    7,323
    I haven't exactly questioned a lot of MTF TS closely about their male sexual response, but what I have surmised from the Transsexual forum here is that the large majority retain some penile response. The spontaneous erection rate might go way way down, and even the "piss hard-on" might pretty much go away in some (many?). However, it sounds to me in my reading as if most can continue to produce erections if they try. Sustaining the erection might not be at all easy, mind you. Speaking for myself, after 2 years 11 1/2 months of HRT, if I work at it I still ejaculate, a small amount; fertility is unlikely.

    My nipples were already erogenous zones; I don't know that that changed at all. My breasts might possibly have become minor erogenous zones, but not major ones. Breast / nipple growth does not involve much (if any) increase in nerve endings, and instead tends to spread the existing nerve endings further apart, like the way dots of ink on a balloon spread apart as the balloon is expanded.

    "orgasms more easily" and "multiple orgasms" is not even hinted at in my body. What little I have is a fraction of before.

    Now, those who go through to bottom surgery do (on the whole) report finding new sexual responses after surgery. And yes there does appear to be some adjustment before surgery for some people.

    But over-all I would have to estimate that what Debbie wrote about "good news" is not common, at least prior to bottom surgery.

    I also would indicate that there is a variety of mental desire that might not nearly as affected as physical response drops out. I still regularly read erotic stories, and still "wish I was there", even as my penis slumbers. I still look over at my ex and wish we were still sexually active, as sex is not just about how hard you get for how long. I still long for someone in my life; I still want someone to want me. But at the same time, a nude woman standing arms-length from me is no longer an automatic erection; the woman might look lovely, but in the absence of an offer from her that has me starting to key up my mind, my body isn't going to bother to react.

  7. #32
    Rene L -
    Join Date
    Jul 2006
    Location
    Kansas City, Missouri
    Posts
    63
    First I want to thank you all for your comments, support and even questions. While I don't have time and opportunity to respond to each individually, I will try to remember and respond in this post.

    1. No, I am not and have no plans to transition.
    2. Yes, I have talked with my doctor about all of this. We discussed other potential medications but all that are recommended for my conditions have very similar lists of possible side effects.
    3. No, I truly do not believe anyone is trying to sabotage me. I am being very up front with my doctor, his staff and my wife about all of this. I work in the health care industry and am very conscious of how critical the truth is.
    4. Yes, one of the medications is lisinopril, but I have been on that long term already. I am not going to mention even the class of drugs from which the other is on a public forum for fear someone would mis-use them.
    5. Yes, I am losing weight, but at a rate of 2 to 3 pounds a week.
    6. No, my breasts are not shrinking noticeably, but there doesn't seem to be additional growth at this time either.

    And as for any further update, symptoms have lessened and I am dealing with both the physical and mental aspects well enough.

    Thanks again to everyone. And a special thanks to the moderators for doing what you do.

    Merry Christmas and happy new year to everyone.

  8. #33
    Life is more fun in heels Genifer Teal's Avatar
    Join Date
    May 2005
    Location
    NYC
    Posts
    1,789
    The pain and discomfort will go away. Will it be so bad then? You could have the best of both worlds. You can have your boobs and eat it too, or should that be cake? and all while loosing weight. With a situation like that I'd run with it no questions asked. Hope the condition causing the need for the drug is not so bad.

  9. #34
    Senior Member Sarah V's Avatar
    Join Date
    May 2007
    Location
    San Antonio, TX metro 'burbs
    Posts
    1,123
    @Ms. Jenny Gurl: Let's just say that taking Lisinopril has been very, very good for me! Besides for getting my hypertension under control, my little girls have certainly enjoyed getting a bit bigger over these last 6 yrs or so since I went on it. I was always a full "A" cup, but now are am nearing a natural "B" cup, which could also be attributable to just getting older and my metabolism slowing down. But if it is a combination of both then the reported side effects of taking Lisinopril can do some nice things for a gurl sometimes. So life is good.
    Last edited by Sarah V; 12-30-2014 at 01:28 PM.


    Sarah[SIZE="3"][/SIZE]

    "Sport is for men.......But Ballet is for women" ---- George Balenchine

  10. #35
    Martini Girl Katey888's Avatar
    Join Date
    Dec 2013
    Location
    Old Hampshire, UK
    Posts
    5,272

    Members...

    Seems like Rene's earlier observations and points have all been adequately responded to and we are straying remorselessly (and calculatedly in some cases, I expect... ) into areas forbidden by the rules...

    Thread closed

    Katey
    Moderator

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


Check out these other hot web properties:
Catholic Personals | Jewish Personals | Millionaire Personals | Unsigned Artists | Crossdressing Relationship
BBW Personals | Latino Personals | Black Personals | Crossdresser Chat | Crossdressing QA
Biker Personals | CD Relationship | Crossdressing Dating | FTM Relationship | Dating | TG Relationship


The crossdressing community is one that needs to stick together and continue to be there for each other for whatever one needs.
We are always trying to improve the forum to better serve the crossdresser in all of us.

Browse Crossdressers By State